MathSciNet Relay Station
MathSciNet bibliographic data
MR937250 35B65 (35Q10 76C10)
Ponce, Gustavo Propagation of $L^q_k$-smoothness for solutions of the Euler equation. Trans. Amer. Math. Soc. 314 (1989), no. 1, 51–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement